# SDR USAA2009051591188

- Difficulty date: May 11, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03-0553-8-0349/002 - CRACK ON FORWARD PRESSURE BULKHEAD WEB AT BS 178, WL 217.5, LBL 13.  REPAIRED FORWARD PRESSURE BULKHEAD WEB AT BS 178, WL 217.5, LBL 13 IAW B737 SRM 53-10-08 REPAIR 12.
